# SDR CA130107010

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,239 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: PIM0010
- Condition: Blocked
- Location: Engine Exhaust
- Part time: 880 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE LT ENGINE FOR ROUGHNESS, A VISUAL INSPECTION WAS CARRIED OUT ON THE RT ENGINE.  WHEN THE EXHAUST TAILPIPE WAS INSPECTED IT WAS FOUND TO BE BLOCKED.  THE MUFFLER WAS REMOVED FOR THE AFT NR 3 AND NR 4 CYLINDERS ON THE RT ENGINE.  THE INTERNAL PIPE WAS FOUND TO BE BROKEN FROM THE END PIECES.  ABOUT 4" OF IT WAS LODGED IN THE TAILPIPE.  A LARGE AMOUNT OF THE INTERNAL PIPE APPEARS TO BE MISSING FROM THE MUFFLER ALSO.
